# SDR SWIA202304240001

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N117SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000416
- Aircraft time: 23,142 hours, 12,945 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK IN CRUISE AT FL340. RAN QRH. MESSAGE DID NOT EXTINGUISH; HOWEVER IT FLUCTUATED ON AND OFF THE REMAINDER OF FLIGHT. ASSOCIATED BLEED 2 FAIL CAUTION MESSAGE AFTER QRH ACCOMPLISHED. (FLT 5401 FILED CLOSED)TROUBLESHOOT THE BLEED 1 LEAK CAUTION MESSAGE REFERENCING FIM 36-21-00-81-803.  FOUND AMS CTRL MICRO MOD  (SPDA2 SLOT 18) CARD TO BE FAULTED INTERNALLY.  REMOVED AND REPLACED AMS CONTROLLER  CARD  (SPDA2 SLOT 18) REFERENCING AMM 21-00-01-000/400.  PERFORMED OPERATIONAL CHECK OF AMS CONTROLLER CARD.  OPS CHECK GOOD AT THIS TIME.
